| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart alarm.The blood glucose level was 119 mg/dl.The troubleshooting was performed.The customer reported that the alarm was occurred after a battery change.The customer was advised that the pump will need to be replaced.The customer was advised to monitor the pump and that patient may continue to wear the pump until a replacement arrives.The insulin pump will be returned for analysis.